Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

A system of dual integral equations with trigonometric series

  • 22 Accesses

This is a preview of subscription content, log in to check access.

Literature Cited

  1. 1.

    A. Erdelyi, Higher Transcendental Functions, McGraw-Hill (1953, 1955).

  2. 2.

    N. P. Vekua, Systems of Singular Integral Equations and Some Boundary-Value Problems [in Russian], Nauka, Moscow (1970).

  3. 3.

    I. S. Gradshtein and I. M. Ryzhik, Tables of Integrals, Sums, Series, and Products, Academic Press (1966).

  4. 4.

    S. G. Samko, “On a generalized Abel solution and fractional integration operators,” Diff. Uravn.,4, No. 2, 298–314 (1968).

  5. 5.

    R. Khadem and L. M. Keer, “Coupled pairs of dual integral equations with trigonometric kernels,” Quart. Appl. Math.,31, No. 4, 467–480 (1974).

Download references

Additional information

Khar'kov Agricultural Institute. Translated from Prikladnaya Mekhanika, Vol. 14, No. 8, pp. 102–109, August, 1978.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Travkin, Y.I. A system of dual integral equations with trigonometric series. Soviet Applied Mechanics 14, 865–871 (1978). https://doi.org/10.1007/BF00883691

Download citation


  • Integral Equation
  • Trigonometric Series
  • Dual Integral Equation